# SDR AU970357

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 20394254013
- Condition: Broken
- Location: Pass/Crew Door
- Component: 2039
- Stage of operation: CL
- Nature of condition: O, J, D
- Precautionary procedure: K

## Discrepancy

(AUS) LARGE CABIN DOOR TOP LOCKING HOOK FAILED
